# SDR 99ZZZM88

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC697
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 2790565083
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT BACK BROKEN AT AREA IT ATTACHES TO THE SEAT BOTTOM.  (M)
